Yeah, why not? I definitely would use it- those enemas really smooth things out when things get a little touchy. How many weeks has it been, about
6 since your last infusion? HHhmm...I'd definitely call my GI ASAP- use the Rowasa, see how the next couple days go, but call him in the AM to report what's going on. It's scary, when things are going so well & then you get symptomatic well before your infusion due date! Your doc may want to try a 6 week dosing schedule. Good luck! I too, by the way, have those problems- it's been 4 weeks since my last infusion, & every few days I have a BAAAAAD day.... I'm generally "ok" 90% of the time, but I mean, I had an accident this past Monday at my daughter's kindergarten
open house thingie!!! Thank God we were in the parking lot, on our way out of the school. But still..... since then though, things have been alright. I'm due for another remi dose in 2 weeks.